Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Increased heartbeat rate, nervousness, hypertension. Taken Prolomet. No relief. Treatment?

hi mano 50yrs old... i went through a heart bipass surgery 4yrs ok for four yrs no cholestral and blood presssure levels are under control and am good.. but now my heart beat rate s 90 ..its not stable.. its increasing..i having nervousness and hypertension with doctor gave me prolomet xl 50 instead of prolomet xl 25 to decrease my heart beat to normal level..but it doesnt work ...what should i do.. any one help me plz
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi,heart rate variability in a day is common-so don't worry about fluctuations in heart rate.Also don't be tensed.You should worry if you having symptoms like chest pain,breathlessness,giddiness etc.Just follow advise of your Cardiologist doctor and be on regular follow-up with him.Try to relax by doing meditation,listening to soothing music.Hope this information is useful to you.Take care and I wish you good health.
Answered: Thu, 9 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor